MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC ARROW CVC KIT: 1-LUMEN 5 FR X 20 CM; CATHETER PERCUTANEOUS

ARROW INTERNATIONAL LLC ARROW CVC KIT: 1-LUMEN 5 FR X 20 CM; CATHETER PERCUTANEOUS
Catalog Number AK-04301-J
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/11/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported "the suture was found tangled in the swg upon opening the kit.Checking the swg, it was bent at 30cm from the tip.Therefore, a new kit was used".No patient harm or injury.The issue was found prior to use.
 
Additional Manufacturer Narrative
Qn#(b)(4) the report that the guide wire was kinked was confirmed through visual examination of the returned sample.One kink was observed on the guide wire body.The guide wire met all relevant dimensional and functional requirements, and a device history record review was performed with no relevant findings to suggest a manufacturing related cause.The portion of the guide wire that was kinked would have been protected within the assembly tubing during packaging, storage, and shipping, so it cannot be confirmed when the guide wire was damaged.Based on these circumstances, the root cause of this investigation is undetermined.Teleflex will continue to monitor and trend for complaints of this nature.
 
Event or Problem Description

Brand Name
ARROW CVC KIT: 1-LUMEN 5 FR X 20 CM
Common Device Name
CATHETER PERCUTANEOUS
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL CR, A.S.
jamska 2359/47
zdar nad sazavou 591 0 1
EZ   591 01
Manufacturer Contact
mariah mackinnon
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key18602522
Report Number3006425876-2024-00114
Device Sequence Number9033765
Product Code DQY
UDI-Device Identifier00801902101914
UDI-Public00801902101914
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K862056
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/11/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Expiration Date04/28/2026
Device Catalogue NumberAK-04301-J
Device Lot Number71F22K0370
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/22/2024
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/11/2024
Supplement Date Received by Manufacturer02/08/2024
Initial Report FDA Received Date01/29/2024
Supplement Report FDA Received Date02/09/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/11/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NONE REPORTED; NONE REPORTED
Patient SexUnknown